Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Non stop flow during period. Took etosys tablet. Bleeding reduced. Scan report normal but bulky uterus. Further medication?

Hello Dr. I got my last Menstrual period on 28.05.2012 and since then i have flow. non stop... i went to dr. and she adviced me to take Etosys Tab for 15 days 3 t abs per day.. till today morning i completed 10 tabs and so far the bleeding has reduced but not completely.. The scan reports are normal but bulky uterus .. will be very helpful if u advice me as wat should be the further course of medication
Asked On : Fri, 15 Jun 2012
Answers:  1 Views:  1725
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi Vidya,

I understand your concern.

The uterus is bulky and this may be the reason for continued bleeding per vagina.

If you are overweight or obese, please shed some weight.

If this repeats for consecutive cycles then you may require medications like oral contraceptives to regularize the periods.

Hope this helps.

Answered: Fri, 15 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor